# SDR SIMA200115801

- Difficulty date: June 7, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, E1 ATTS NO MARGIN.  ABORTED TAKEOFF.  REMOVED AND REPLACED LEFT ENGNIE IAW WC 05-50-00-400-801-A RUN AND OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
